Orthogonal laurent polynomials and quadrature formulas for unbounded intervals: I. gauss-type formulas

  1. Bultheel, A. 1
  2. Dìaz-Mendoza, C. 2
  3. González-Vera, P. 2
  4. Orive, R. 2
  1. 1 KU Leuven
    info

    KU Leuven

    Lovaina, Bélgica

    ROR https://ror.org/05f950310

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Rocky Mountain Journal of Mathematics

ISSN: 0035-7596

Year of publication: 2003

Volume: 33

Issue: 2

Pages: 585-608

Type: Article

DOI: 10.1216/RMJM/1181069968 SCOPUS: 2-s2.0-0242507784 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus